# SDR CALA0000717

- Difficulty date: May 19, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N77827
- Make and model: Doug DC-9-82
- Aircraft serial: 49487
- Aircraft time: 42,229 hours, 19,947 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Sta 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD GALLEY FLOORBEAM CORRODED AT STA 200, RBL 0 AND RBL 18.  THE FLOOR SUPPORTS WERE REMOVED AND NEW SUPPORTS WERE INSTALLED IAW SRM 51-30-2, 53-14-1, FIGURE 11, 51-10-3, AND 51-30-5.
